# SDR UALA2011090504759

- Difficulty date: September 4, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 66,866 hours, 24,768 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING EEL AT MID LAV HAS BEEN COVERED BY CARPET.  TRIMMED NEW CARPET TO FIT, OPS CHECKED NORMAL.
